# SDR 2006UALA01758

- Difficulty date: September 9, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N592UA
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 34,533 hours, 12,808 cycles
- Engine: Pwa PW2037
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Inoperative
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MADE STOP IN ORD AND CANCELLED DUE TO AN INOP WEATHER RADAR.   FOUND EXCESSIVE MOISTURE FROM UPPER SEAL.   CONNECTOR D167 AND D165 AT ANT DRIVE UNIT FOUND  CONTAMINATED WITH WATER DUE TO EXCESSIVE LEAKAGE OF RADOME SEAL.  CLN'D CONNECTORS D167 AND D165. RPL'D SCANNER AND WEATHER RADAR CONTROL PANEL.
